# SDR SWAA2019092536943

- Difficulty date: September 5, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SILL INNER CHORD CRACKED AT DOOR FORWARD FRAME ATTACHMENT.  R&R INNER CHORD PER SRM AND DWG.
